# SDR VNAA2023122611102

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N618NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15429
- Aircraft time: 6,895 hours, 7,261 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Part serial: 16217H1223
- Condition: Cracked
- Location: R1
- Part time: 6,895 hours, 7,261 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WINDSHIELD CRACKED IN FLIGHT ON FO SIDE (R1) / COMPLETED INSTALLATION OF FO WINDSHIELD IAW CRJ 900 AMM 56-11-01-400-801-A01-PSA. ALL OPS CHECKS GOOD
